Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have knee pain during pregnancy. Why does it burn severely?

I am 30 years old. 255lbs and 20 weeks pregnant. I have been having knee pain for about 3 years or so but nothing I can t handle. I am an RN at a hospital and work 12 hr shifts on my feet . However, the pain has increased in the past week or so and it is very severe. It burns at rest the pain increases when I bend or straighten it, gives out when I walk and feels really tight.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities

1.the first one include;,RHEUMATOID ARTHRITIS;blood test for elevated ESR,CRP,ASO tritre and positive RA factor may confirm the diagnosis

2.second possibility is,GOUTY ARTHRITIS, confirm with blood test for elevated SERUM URIC ACID LEVELS.

I hope this is helpful for you, thank you          
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor